# SDR AALA2017090890180

- Difficulty date: September 6, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 3,564 hours, 1,385 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 114122014
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY. GRAVITY EXTENSION WAS REQUIRED. MAINTENANCE FOUND BAD RELAY (62GA) PER TSM 32-31-00-810-808-A. REPLACED HERMETICAL RELAY (62GA) AND ACCOMPLISHED AMM TASK 32-31-00-720-002-A. NO FAULTS NOTED.  REPLACED RIGHT MAIN LANDING GEAR DOOR ACTUATOR 2522GM IAW AMM 32-31-35. AIRCRAFT WAS GROUNDED.
